Categorification of a frieze pattern determinant

Baur, K and Marsh, RJ (2012) Categorification of a frieze pattern determinant. Journal of Combinatorial Theory, Series A, 119 (5). pp. 1110-1122. ISSN 0097-3165



  • Baur, K
  • Marsh, RJ
Keywords: Determinant; Minor; Triangulation; Polygon; Derangement; Cluster algebra; Frieze pattern; Root category; Derived category; Starting frame
  • Published: July 2012
  • Published (online): 21 February 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 24 Sep 2019 10:57
Last Modified: 24 Sep 2019 10:57
Status: Published
Publisher: Elsevier
Identification Number:
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export